MathSciNet Relay Station
MathSciNet bibliographic data
MR1417119 (98c:49029) 49J40 (47H19 90C29)
Lee, Gue Myung; Lee, Byung Soo; Chang, Shih-sen On vector quasivariational inequalities. J. Math. Anal. Appl. 203 (1996), no. 3, 626–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement